Restless Legs Syndrome

Coming off Pramipexol

I am trying to wean myself Pramipexol, I know it will probably be a nightmare , but is it safe to take codeine constantly ? Are there any side effects taking this , and will it cause weight gain .I have put on 3 stone since being on the above and now have insomnia, so need something that I can take , Hope someone out there can answer my questions . Thanks

4 Replies
oldestnewest

I have been weaning off pramipepsole for nearly3 months because I have done it slowly. I took my last 1/4 of a tablet 2 days ago. I have been taking tramadol plus lyrica/PRegabelin. Lyrica will be my new med but not sure where to go from here to be honest. Tramadol is not working so well and I couldn't stay on that anyway. Not sure what to do next. My Dr hasn't a clue.

1 like
Reply

It may well give you chronic constipation

Reply

Codeine can be taken with Prami. It wont cause you to put on weight- unless you eat too much!

As Keiralee says- go down slowly.By .088 every 3 days.

Codeine is addictive eventually-so you should only take as little as you require . It can make you constipated- so eat fruit and maybe take 400mg of magnesium oxide. Movicol is a laxative powder that you Dr may prescribe- use it sparingly- it is very effective.

Diazepam, Clonidine and Ambien are medications that are useful in coping with withdrawal and should be discussed with your Dr.

Coming off Prami is only a nightmare if you do it too quickly from a high dose.

Don't panic - and you'll be grand.

Good luck .

Reply

Thanks for your advice .Ill try that and see how it works .ive gone from two -18mg to one nightly a d will gradually just take half then hopefully none .

2 likes
Reply

You may also like...